JournalsprimsVol. 48, No. 3pp. 735–747

On Projectively Embeddable Complex-Foliated Structures

  • Takeo Ohsawa

    Nagoya University, Nagoya, Chikusa-Ku, Japan
On Projectively Embeddable Complex-Foliated Structures cover
Download PDF

Abstract

An extension of Kodaira's embedding theorem is proved for compact smoothly foliated manifolds with complex leaves. Existence of a leafwise positive line bundle is shown to be sufficient for CkC^k projective embeddability for all k<k < \infty.

Cite this article

Takeo Ohsawa, On Projectively Embeddable Complex-Foliated Structures. Publ. Res. Inst. Math. Sci. 48 (2012), no. 3, pp. 735–747

DOI 10.2977/PRIMS/87